RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 238–253 (Mi aa1707)  

Статьи

A note on weak solutions to the Navier–Stokes equations that are locally in $L_\infty(L^{3,\infty})$

G. Sereginab

a St. Petersburg Department of V. A. Steklov Mathematical Institute, St. Petersburg, Russia
b OxPDE, Mathematical Institute, University of Oxford, Oxford, UK

Аннотация: The objective of the note is to prove a regularity result for weak solutions to the Navier–Stokes equations that are locally in $L_\infty(L^{3,\infty})$. It reads that, in a sense, the number of singular points at each time is at most finite. This note is inspired by a recent paper of H. J. Choe, J. Wolf, M. Yang.

Ключевые слова: suitable weak solution, singular points, local regularity up to flat part of boundary.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 20-01-00397
Supported by RFBR (grant №20-01-00397).


Полный текст: PDF файл (194 kB)
Первая страница: PDF файл
Тип публикации: Статья
Поступила в редакцию: 17.06.2019
Язык публикации: английский

Образец цитирования: G. Seregin, “A note on weak solutions to the Navier–Stokes equations that are locally in $L_\infty(L^{3,\infty})$”, Алгебра и анализ, 32:3 (2020), 238–253

Цитирование в формате AMSBIB
\RBibitem{Ser20}
\by G.~Seregin
\paper A note on weak solutions to the Navier--Stokes equations that are locally in $L_\infty(L^{3,\infty})$
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 238--253
\mathnet{http://mi.mathnet.ru/aa1707}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1707
  • http://mi.mathnet.ru/rus/aa/v32/i3/p238

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:12
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020